Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 149, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 1, 2023, 8:53 AM EDT for 6 counties in Georgia. It was in force for 37 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2023, 8:53 AM EDT (12:53 UTC)
- Expired
- Apr 1, 2023, 9:30 AM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barrow County, GA, Clarke County, GA, Gwinnett County, GA, Jackson County, GA, Oconee County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 112 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 9:14 AM EDT | TSTM WND DMG | 1 Se Beechwood Hills, GA | TREE DOWN ON DOGWOOD DR. |
| Apr 1, 9:14 AM EDT | TSTM WND DMG | 1 Se Beechwood Hills, GA | TREE DOWN ON HOME ON RIVERVIEW RD NEAR DELLWOOD DR. |
| Apr 1, 9:14 AM EDT | TSTM WND DMG | 2 S Beechwood Hills, GA | TREES DOWN AT EXIT 4 ON THE ATHENS PERIMETER. |
| Apr 1, 9:15 AM EDT | TSTM WND DMG | 1 Se Beechwood Hills, GA | 1 TREE ON A HOUSE. |
| Apr 1, 9:15 AM EDT | TSTM WND DMG | 1 Se Beechwood Hills, GA | 2 LARGE TREES FELL ON A HOUSE. |
| Apr 1, 9:15 AM EDT | TSTM WND DMG | 1 Se Beechwood Hills, GA | A TREE FELL ON A HOUSE. |
| Apr 1, 9:15 AM EDT | TSTM WND DMG | 1 Se Beechwood Hills, GA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 SE BEECHWOOD HILLS. NUMEROUS TREES FELL ALONG DOGWOOD DR WITH SOME OF THEM FALLING ON MULTIPLE HOMES. |
| Apr 1, 9:15 AM EDT | TSTM WND DMG | 1 Se Beechwood Hills, GA | MULTIPLE TREES AND POWERLINES DOWN AT THE INTERSECTION OF DOGWOOD DR AND RIVERVIEW RD. |
| Apr 1, 9:15 AM EDT | TSTM WND DMG | 1 Se Beechwood Hills, GA | MULTIPLE TREES DOWN. |
| Apr 1, 9:15 AM EDT | TSTM WND DMG | 1 Se Beechwood Hills, GA | TREE DOWN ACROSS ROAD AND IT TOOK DOWN SOME POWERLINES WITH IT. |
| Apr 1, 9:16 AM EDT | TSTM WND DMG | 2 Ese Beechwood Hills, GA | TREE DOWN ON CAR ON PARKWAY DR. |
| Apr 1, 9:16 AM EDT | TSTM WND DMG | 2 S Athens, GA | MULTIPLE TREES DOWN ON MILLEDGE AVE NEAR EAST CAMPUS RD. |
| Apr 1, 9:20 AM EDT | TSTM WND DMG | 2 S Athens, GA | TREE AND POWERLINES DOWN AT PINECREST CT AND PINECREST DR. |
| Apr 1, 9:20 AM EDT | TSTM WND DMG | 2 S Athens, GA | MULTIPLE TREES DOWN NEAR THE INTERSECTION OF PINECREST DR AND PINECREST CT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.1
The text
As transmitted.
819
WUUS52 KFFC 011253
SVRFFC
GAC013-059-135-157-219-297-011330-
/O.NEW.KFFC.SV.W.0149.230401T1253Z-230401T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
853 AM EDT Sat Apr 1 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Oconee County in northeastern Georgia...
Southern Barrow County in north central Georgia...
East central Gwinnett County in north central Georgia...
Central Clarke County in northeastern Georgia...
Northeastern Walton County in north central Georgia...
Southeastern Jackson County in northeastern Georgia...
* Until 930 AM EDT.
* At 853 AM EDT, a severe thunderstorm was located over
Nicholasville, or 7 miles northwest of Monroe, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Winder, Monroe, Watkinsville, Athens, Loganville, Dacula, Statham,
Bogart, North High Shoals, Bethlehem, Between, Good Hope, Bishop,
Whitehall, Athens-Clarke County, Westgate Park, Fort Yargo State
Park, Beechwood Hills, Oconee Heights and Windsor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3389 8332 3378 8337 3378 8347 3380 8348
3382 8350 3378 8353 3379 8387 3397 8387
3403 8342
TIME...MOT...LOC 1253Z 269DEG 40KT 3388 8378
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
345
WWUS52 KFFC 011303
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
903 AM EDT Sat Apr 1 2023
GAC135-011313-
/O.CAN.KFFC.SV.W.0149.000000T0000Z-230401T1330Z/
Gwinnett GA-
903 AM EDT Sat Apr 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GWINNETT COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3389 8332 3378 8337 3378 8347 3380 8348
3382 8350 3378 8354 3379 8387 3387 8387
3393 8380 3400 8365 3403 8342
TIME...MOT...LOC 1303Z 269DEG 40KT 3388 8364
$$
GAC013-059-157-219-297-011330-
/O.CON.KFFC.SV.W.0149.000000T0000Z-230401T1330Z/
Oconee GA-Barrow GA-Clarke GA-Walton GA-Jackson GA-
903 AM EDT Sat Apr 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EDT
FOR OCONEE...SOUTHEASTERN BARROW...CENTRAL CLARKE...NORTHEASTERN
WALTON AND SOUTHEASTERN JACKSON COUNTIES...
At 903 AM EDT, a severe thunderstorm was located over Gratis, or 7
miles northeast of Monroe, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Winder, Monroe, Watkinsville, Athens, Loganville, Statham, Bogart,
North High Shoals, Bethlehem, Between, Good Hope, Bishop, Whitehall,
Athens-Clarke County, Westgate Park, Beechwood Hills, Oconee Heights,
Windsor, Eastville and Nicholasville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3389 8332 3378 8337 3378 8347 3380 8348
3382 8350 3378 8354 3379 8387 3387 8387
3393 8380 3400 8365 3403 8342
TIME...MOT...LOC 1303Z 269DEG 40KT 3388 8364
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 7:27 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 1, 7:27 AM EDT, 1 hour 26 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 727 AM EDT Sat Apr 1 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Sunday) Issued at 428 AM EDT Sat Apr 1 2023 As of 0830z (4:30 AM) this morning, a NE-to-SW oriented line of convection with embedded supercells is nearing the NW corner of the state. The line is progged to push through Metro Atlanta and Athens between 11z-15z, and push through Macon and Columbus between 13z-18z. As far as the SPC Convective Outlook valid until 12z, far NW GA remains under a Slight Risk with the remainder of N GA roughly along and north of I-85 under a Marginal Risk. SPC/RAP mesoanalysis depicts MLCAPE peaking around 500 J/kg across this area as the line of convection moves through, along with both effective SRH and 0-1 km SRH around 200-300 m^2/s^2 and favorably curved hodographs. All this said, expect for convection to maintain intensity across the Slight and Marginal Risk areas through the morning and continue to pose a threat for damaging wind gusts and tornadoes. Speaking specifically to the tornado risk, a Tornado Watch is in effect across NW GA until 13z. After 12z, the SPC Convective Outlook picks up with a Marginal Risk generally along and south of I-20 and a Slight Risk roughly from a Columbus to Macon to Augusta line. Assuming adequate daytime heating and resulting destabilization, could see SBCAPE and MUCAPE climb to 1000-1500 J/kg across the Slight Risk area this afternoon. The environment is forecast to remain supportive of robust updrafts -- with the potential for supercells -- given hi-res models depicting sufficiently high supercell composite parameter values (which take into account MUCAPE, effective SRH, and effective bulk wind difference). In addition to damaging winds and tornadoes, severe storms this afternoon could also produce hail, though marginal mid-level lapse rates could prove to be a limiting factor. Cloud cover will clear quickly behind the line of convection as the attendant cold front pushes through. A Wind Advisory is in effect from 12z this morning to 03z Sunday (11 PM tonight) for counties along and north of I-20. Sustained winds will be 20-25 mph and gusts will be 35-40 mph as the pressure gradient tightens in the wake of the departing low pressure system that is driving the severe weather threat. Wind gusts could be even higher at elevations above 2000 feet. Much colder air will arrive overnight with Sunday morning lows in the mid-30s to to mid-50s. Sunday will be sunny to mostly sunny with afternoon highs in the upper 60s to mid-70s. Martin && .LONG TERM... (Sunday night through Friday) Issued at 428 AM EDT Sat Apr 1 2023 A cold front will bring additional chances for showers and thunderstorms for the late week into the weekend. High pressure will be in place across the CWA for the first part of next week. A cold front will begin to move out of the central US into the Mississippi River Valley by late Tuesday into Wednesday. The boundary should cross the Mississippi River on Wednesday and then move through much of the CWA on Thursday. The front will end up stalling across southern GA or the FL panhandle for the latter half of the week into the early part of the weekend as it becomes parallel to the flow in the mid levels. Models have been pushing the boundary further south from run to run and not confident that the boundary will push as far south as the northern GOMEX. So, precip chances for the end of the week into the early weekend will depend heavily on where the boundary sets up. Several waves of low pressure are progged to move east along the boundary, so the potential for locally heavy rainfall will exist along and south of where the front stalls. Models are also still progging the chance for some showers and thunderstorms overnight Sunday into Monday as a strong southern stream shortwave moves across the Gulf States. Thickness values do indicate that there is some potential for an organized area of thunderstorms and will not make any major changes to this period in the forecast. NListemaa && .AVIATION... (12Z TAFS) Issued at 710 AM EDT Sat Apr 1 2023 TSRA have begun to impact RYY and PDK, with ATL and FTY expected to get TSRA starting at 12z and AHN at 13z. This messy area of convection will clear the ATL area sites and AHN by 15z-16z with quickly improving ceilings in its wake. The convection will impact MCN and CSG between 15z-17z. SW winds are breezy ahead of the convection -- 15-20 kts with gusts of 25-30 kts. Winds will remain just as gusty after the convection moves through, although wind direction will become westerly. //ATL Confidence...12Z Update... High confidence on all elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 44 72 50 70 / 0 0 10 30 Atlanta 45 71 52 70 / 0 0 20 40 Blairsville 36 68 44 65 / 0 0 10 30 Cartersville 41 70 50 70 / 0 0 20 40 Columbus 48 75 54 75 / 0 0 20 50 Gainesville 43 71 50 67 / 0 0 10 30 Macon 49 74 53 75 / 0 0 10 40 Rome 41 71 50 70 / 0 0 20 40 Peachtree City 43 72 51 73 / 0 0 20 50 Vidalia 52 76 54 78 / 0 0 0 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 11 PM EDT this evening for GAZ001>009- 011>016-019>025-027-030>039-041>055-057. && SHORT TERM...Martin LONG TERM....NListemaa AVIATION...Martin
Hazardous weather outlook, Apr 1, 5:00 AM EDT, 3 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 500 AM EDT Sat Apr 1 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 500 AM EDT Sat Apr 1 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A line of thunderstorms will move through much of north and central Georgia today. A few of the thunderstorms could be strong to severe. There is also some potential for isolated brief tornadoes, but the primary severe weather hazard will be damaging wind gusts. Patchy to areas of frost are possible late Saturday night across portions of northeast Georgia. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Thunderstorms will be possible again during the mid to late week as a cold front stalls across portions of central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Apr 1, 8:30 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 AM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM HAIL 3 E PINE LOG 34.33N 84.69W
04/01/2023 E1.00 INCH BARTOW GA PUBLIC
QUARTER SIZED HAIL REPORTED ON EAST VALLEY
RD.
&&
KALSpecial weather statement, Apr 1, 8:35 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 AM EDT Sat Apr 1 2023
GAZ042-044-052>054-011300-
Fayette GA-Coweta GA-Carroll GA-Heard GA-South Fulton GA-
835 AM EDT Sat Apr 1 2023
...A strong thunderstorm will impact portions of central Fayette,
southeastern Carroll, north central Heard, northern Coweta and
southwestern Fulton Counties through 900 AM EDT...
At 835 AM EDT, a strong thunderstorm was over Clem, or near
Carrollton, moving east at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Carrollton, Fayetteville, Peachtree City, Tyrone, Palmetto,
Whitesburg, Roopville, Plant Yates, Byers Crossroads, Arnco-Sargent,
Seaton Lake, Dunaway Gardens, Clem, Cannongate, Lowell, Plant
Wansley, Roscoe, Thomas Crossroads and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 900 AM EDT for northwestern
Georgia.
&&
LAT...LON 3361 8512 3357 8490 3357 8481 3356 8483
3351 8467 3351 8462 3349 8461 3345 8443
3337 8443 3341 8514
TIME...MOT...LOC 1235Z 263DEG 48KT 3353 8504
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 1, 8:46 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 AM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM TSTM WND DMG MINERAL BLUFF 34.91N 84.28W
04/01/2023 FANNIN GA 911 CALL CENTER
TREES DOWN ACROSS RAILROAD ON RAILROAD AVE
NEAR MINERAL BLUFF HWY.
&&
KALSpecial weather statement, Apr 1, 8:47 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
847 AM EDT Sat Apr 1 2023
GAZ035>037-046>049-011315-
Morgan GA-Walton GA-Rockdale GA-Barrow GA-Clarke GA-Oconee GA-
Newton GA-
847 AM EDT Sat Apr 1 2023
...Strong thunderstorms will impact portions of northeastern
Rockdale, Oconee, southeastern Barrow, northwestern Morgan, Clarke,
Walton and north central Newton Counties through 915 AM EDT...
At 847 AM EDT, a line of strong thunderstorms was along a line
extending from Bold Springs to Panthersville, and moving east at 60
mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Monroe, Watkinsville, Athens, Loganville, Social Circle, Walnut
Grove, Winterville, Bogart, North High Shoals, Bostwick, Between,
Good Hope, Bishop, Hull, Jersey, Whitehall, Athens-Clarke County,
Westgate Park, Beechwood Hills and Oconee Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3400 8326 3395 8328 3390 8324 3385 8328
3386 8333 3367 8362 3372 8406 3393 8380
3389 8376 3392 8368 3391 8365 3398 8354
3397 8354 3398 8351 3400 8350 3399 8348
3403 8339 3404 8339 3404 8336
TIME...MOT...LOC 1247Z 265DEG 52KT 3392 8381 3369 8426
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 1, 8:50 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 AM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM TSTM WND DMG 2 NW BLUE RIDGE 34.88N 84.35W
04/01/2023 FANNIN GA PUBLIC
TREE DOWN ALONG SUGAR CREEK RD.
&&
KALSpecial weather statement, Apr 1, 8:50 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
850 AM EDT Sat Apr 1 2023
GAZ046>048-057-011315-
Walton GA-Rockdale GA-Newton GA-Henry GA-
850 AM EDT Sat Apr 1 2023
...A strong thunderstorm will impact portions of Rockdale, central
Henry, south central Walton and Newton Counties through 915 AM EDT...
At 850 AM EDT, a strong thunderstorm was over Snapfinger, or 7 miles
southeast of Decatur, moving east at 60 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Conyers, Covington, Stockbridge, Social Circle, Oxford, Porterdale,
Mansfield, Lakeview Estates, Georgia International Horse Park,
Magnet, Almon, Milstead, Starrsville, Brick Store, Kelleytown, Oak
Hill and Rocky Plains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3352 8425 3356 8413 3362 8411 3372 8406
3367 8363 3359 8369 3358 8368 3348 8373
TIME...MOT...LOC 1250Z 271DEG 50KT 3369 8421
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 46 min |
| Apr 1, 5:41 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 23 min |
| Apr 1, 6:00 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Murray, Whitfield | 19 min |
| Apr 1, 6:03 AM EDT | Special Weather Statement | FFC | Gordon, Murray | 27 min |
| Apr 1, 6:23 AM EDT | Special Weather Statement | FFC | Floyd | 37 min |
| Apr 1, 6:30 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 45 min |
| Apr 1, 6:53 AM EDT | Special Weather Statement | FFC | Pickens | 37 min |
| Apr 1, 7:07 AM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 23 min |
| Apr 1, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Pickens | 50 min |
| Apr 1, 7:21 AM EDT | Special Weather Statement | FFC | Lumpkin | 24 min |
| Apr 1, 7:25 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 35 min |
| Apr 1, 7:33 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 28 min |
| Apr 1, 7:49 AM EDT | Special Weather Statement | FFC | Banks, Forsyth, Hall, White | 26 min |
| Apr 1, 7:51 AM EDT | Special Weather Statement | FFC | Cobb, Fulton, Gwinnett | 24 min |
| Apr 1, 8:01 AM EDT | Special Weather Statement | FFC | Carroll, Douglas | 29 min |
| Apr 1, 8:12 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 48 min |
| Apr 1, 8:13 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 47 min |
| Apr 1, 8:22 AM EDT | Special Weather Statement | FFC | Clayton | 38 min |
| Apr 1, 8:35 AM EDT | Special Weather Statement | FFC | Carroll, Fayette | 25 min |
| Apr 1, 8:47 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 28 min |
| Apr 1, 8:50 AM EDT | Special Weather Statement | FFC | Newton, Rockdale | 25 min |
| Apr 1, 8:57 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 18 min |
| Apr 1, 9:06 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 85 min |
| Apr 1, 9:11 AM EDT | Tornado Warning | FFC | Clayton, Fayette, Henry | 4 min |
| Apr 1, 9:14 AM EDT | Special Weather Statement | FFC | Fayette, Henry, Newton, Rockdale, Walton | 31 min |
| Apr 1, 9:30 AM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 15 min |
| Apr 1, 9:40 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Henry, Morgan, Newton, Oconee and 3 more | 50 min |
| Apr 1, 9:53 AM EDT | Special Weather Statement | FFC | Coweta, Fayette, Heard, Henry, Spalding | 52 min |
| Apr 1, 10:18 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 42 min |
| Apr 1, 10:24 AM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 36 min |
| Apr 1, 10:26 AM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Morgan, Newton, Rockdale | 34 min |
| Apr 1, 10:50 AM EDT | Special Weather Statement | FFC | Jasper, Putnam | 10 min |
| Apr 1, 11:03 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding | 27 min |
| Apr 1, 11:07 AM EDT | Special Weather Statement | FFC | Greene, Morgan, Oglethorpe, Putnam, Taliaferro, Warren and 1 more | 38 min |
| Apr 1, 11:22 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 38 min |
| Apr 1, 11:46 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Putnam | 29 min |
| Apr 1, 12:00 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 30 min |
| Apr 1, 12:02 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Apr 1, 12:29 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Stewart, Sumter, Webster | 46 min |
| Apr 1, 12:44 PM EDT | Special Weather Statement | FFC | Houston, Macon, Schley | 31 min |
| Apr 1, 1:13 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 36 min |
| Apr 1, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 46 min |
| Apr 1, 1:33 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Apr 1, 1:35 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 25 min |
| Apr 1, 1:37 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Wilcox | 23 min |
| Apr 1, 1:44 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 31 min |
| Apr 1, 2:01 PM EDT | Special Weather Statement | FFC | Dodge | 29 min |
| Apr 1, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Pulaski, Telfair, Wheeler, Wilcox | 60 min |
| Apr 1, 2:23 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.